American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] William H. Meeks III and Michael Wolf. Minimal surfaces with the area growth of two planes: The case of infinite symmetry. J. Amer. Math. Soc. 20 (2007) 441-465. MR 2276776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Antonio Ros. Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004) 373-388. MR 2051615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Charles Frohman and William H. Meeks III. The topological uniqueness of complete one-ended minimal surfaces and Heegaard surfaces in $\mathbb{R}^3$. J. Amer. Math. Soc. 10 (1997) 495-512. MR 1443545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Hoffman and William H. Meeks. The asymptotic behavior of properly embedded minimal surfaces of finite topology . J. Amer. Math. Soc. 2 (1989) 667-682. MR 1002088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1